# SDR UALA2009091402886

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 51,730 hours, 18,752 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY BATTERY FAILS CHECK PER 3 SVC.  REPLACED BATTERY, OP CHECKED OKAY.
